Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 132, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2014, 4:57 PM CDT for 5 counties in Minnesota. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2014, 4:57 PM CDT (21:57 UTC)
- Expired
- Sep 20, 2014, 5:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 108 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 5:18 PM CDT | TSTM WND DMG | 5 Nnw New Ulm, MN | TREES DOWN ALONG HIGHWAY 21. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 1:26 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
466
WUUS53 KMPX 202157
SVRMPX
MNC015-103-127-129-143-202245-
/O.NEW.KMPX.SV.W.0132.140920T2157Z-140920T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
457 PM CDT SAT SEP 20 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
WESTERN NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
EASTERN REDWOOD COUNTY IN SOUTHWEST MINNESOTA...
SOUTH CENTRAL RENVILLE COUNTY IN CENTRAL MINNESOTA...
SOUTHWESTERN SIBLEY COUNTY IN CENTRAL MINNESOTA...
* UNTIL 545 PM CDT
* AT 454 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTH OF REDWOOD FALLS TO LOWER SIOUX
AGENCY TO 8 MILES NORTHEAST OF LOWER SIOUX AGENCY...AND MOVING EAST
AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FORT RIDGELY STATE PARK AROUND 505 PM CDT.
SLEEPY EYE AROUND 515 PM CDT.
GAYLORD AND NEW ULM AROUND 525 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE FAIRFAX...SPRINGFIELD...
GIBBON...EVAN...COBDEN...ST GEORGE...WINTHROP...NEW ULM AIRPORT...
KLOSSNER AND LAFAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4432 9535 4472 9488 4454 9413 4426 9437
4415 9437 4411 9440 4411 9476
TIME...MOT...LOC 2158Z 292DEG 56KT 4434 9513 4450 9490
4459 9478
HAIL...<.75IN
WIND...60MPH
$$
BORGHOFF2 follow-up statements
450
WWUS53 KMPX 202209
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT SAT SEP 20 2014
MNC015-103-127-129-143-202245-
/O.CON.KMPX.SV.W.0132.000000T0000Z-140920T2245Z/
BROWN MN-NICOLLET MN-REDWOOD MN-RENVILLE MN-SIBLEY MN-
509 PM CDT SAT SEP 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIBLEY...SOUTHEASTERN RENVILLE...EAST CENTRAL REDWOOD...WESTERN
NICOLLET AND BROWN COUNTIES UNTIL 545 PM CDT...
AT 507 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTH OF JEFFERS TO 8 MILES NORTHEAST OF FORT
RIDGELY STATE PARK...AND MOVING SOUTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
SLEEPY EYE AROUND 515 PM CDT.
GAYLORD AROUND 520 PM CDT.
NEW ULM AROUND 525 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ST GEORGE...SPRINGFIELD...
COBDEN...KLOSSNER...LAFAYETTE...NEW ULM AIRPORT...NEW SWEDEN AND
HANSKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4411 9476 4429 9528 4462 9462 4454 9413
4426 9437 4415 9437 4411 9440
TIME...MOT...LOC 2210Z 298DEG 51KT 4424 9507 4449 9454
HAIL...<.75IN
WIND...60MPH
$$
BORGHOFF466
WWUS53 KMPX 202220
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT SAT SEP 20 2014
MNC127-129-202230-
/O.CAN.KMPX.SV.W.0132.000000T0000Z-140920T2245Z/
REDWOOD MN-RENVILLE MN-
520 PM CDT SAT SEP 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENVILLE AND EAST
CENTRAL REDWOOD COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4411 9476 4422 9507 4428 9496 4428 9487
4433 9486 4458 9438 4454 9413 4426 9437
4417 9437 4411 9440
TIME...MOT...LOC 2220Z 298DEG 51KT 4417 9490 4442 9437
$$
MNC015-103-143-202245-
/O.CON.KMPX.SV.W.0132.000000T0000Z-140920T2245Z/
BROWN MN-NICOLLET MN-SIBLEY MN-
520 PM CDT SAT SEP 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIBLEY...WESTERN NICOLLET AND BROWN COUNTIES UNTIL 545 PM CDT...
AT 518 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTHWEST OF SLEEPY EYE TO 9 MILES NORTH OF
NEW ULM...AND MOVING SOUTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW ULM AROUND 525 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NEW ULM AIRPORT AND HANSKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4411 9476 4422 9507 4428 9496 4428 9487
4433 9486 4458 9438 4454 9413 4426 9437
4417 9437 4411 9440
TIME...MOT...LOC 2220Z 298DEG 51KT 4417 9490 4442 9437
HAIL...<.75IN
WIND...60MPH
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 2:55 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Sep 20, 2:55 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 255 PM CDT SAT SEP 20 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 255 PM CDT SAT SEP 20 2014 SHORT TERM CONCERNS DEAL SQUARELY WITH THE SEVERE WEATHER THREAT THROUGH EARLY THIS EVENING. A BROKEN LINE OF STORMS FORMED OVER NODAK EARLIER TODAY AND HAS ORGANIZED SOMEWHAT AS IT PUSHED INTO NORTHWEST WISCONSIN EARLY THIS AFTERNOON. NOT TOO MUCH SEVERE WEATHER BEING REPORTED ATTM...MAINLY DUE TO THE OVERALL LACK OF DESTABILIZATION. MLCAPE VALUES OF LESS THAN 500 J/KG ARE EXPECTED TO CONTINUE THROUGHOUT THE EVENT. HOWEVER...STRONG FORCING WITH THE MID LEVEL TROUGH AND VERY STRONG WINDS IN THE MID AND UPPER LEVELS /60+ KT AT 500 MB AND 130+ KT AT 300 MB/...ACCOMPANIED BY INVERTED V SOUNDINGS WILL BRING GOOD DOWNWARD MOMENTUM AND THUS A THREAT FOR MAINLY DAMAGING WINDS. LACK OF INSTABILITY AND LOW TOPPED CONVECTION WILL LIMIT ANY HAIL POSSIBILITY. THE LINE IS MOVING EAST/SOUTHEAST AROUND 45 KT WHICH SHOULD REACH STC AROUND 5 PM AND MSP METRO BETWEEN 6 PM AND 7 PM. VERY HIGH TEMPORAL GRID RESOLUTION AND CATEGORICAL POPS WERE INCLUDED WITH RELATIVELY HIGH CONFIDENCE DUE TO VERY GOOD AGREEMENT AMONGST THE CONVECTIVE ALLOWING MODELS. A GENERAL WEAKENING CAN BE EXPECTED AFTER SUNSET AS THE LINE ENTERS WISCONSIN WHEN INSTABILITY BECOMES NIL. WRAP AROUND SHOWERS MAY DROP SOUTH INTO ERN MN AND WRN WI LATE THIS EVENING AND OVERNIGHT AS THE UPPER LOW PUSHES EAST. THESE SHOWERS MAY LINGER INTO EARLY SUNDAY WITH THE CYCLONIC FLOW CONTINUING...BUT SURFACE RIDGING SHOULD PROVIDE ENOUGH SUBSIDENCE BY AFTERNOON TO LOWER THE THREAT WITH TIME. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 255 PM CDT SAT SEP 20 2014 NOT MUCH GOING ON IN THE LONG TERM IN TERMS OF SENSIBLE WEATHER... BUT A MAJOR PATTERN SHIFT IS STILL ON TAP THAT WILL BRING MUCH ABOVE NORMAL TEMPERATURES BY LATE NEXT WEEK. AS THE DIGGING TROUGH FROM TONIGHT KICKS EAST...MID LEVEL RIDGING WILL BUILD INTO THE GREAT LAKES AND UPPER MIDWEST EARLY NEXT WEEK. THE MID LEVEL RIDGE WILL BE CENTERED OVER THE SOUTHERN ROCKIES AND WILL ALLOW THE CUT OFF LOW OVER CALIFORNIA TO BE KICKED NORTHEAST INTO THE UPPER MIDWEST BY MIDWEEK. NOT EXPECTING MUCH TO BE ACCOMPANIED WITH THIS SYSTEM ASIDE FROM A LOW CHANCE OF SHOWERS AND THUNDERSTORMS AND COOLER TEMPERATURES. THE THUNDER THREAT MAY BE OVERPLAYED A BIT CONSIDERING POOR LAPSE RATES...WEAK FORCING...AND DRY BOUNDARY LAYER AIR. DID NOT MAKE TOO MANY CHANGES TO THE PREVIOUS FORECAST. MODELS DIVERGE A BIT BEYOND MIDWEEK WITH THE CANADIAN AND GFS BUILDING THE RIDGE NORTH ACROSS THE ROCKIES WHILE A PIECE OF ENERGY ROUNDING THIS RIDGE IS DETACHED FROM AN ACCELERATING TROUGH OVER NORTHERN CANADA. THIS WAVE THEN MAKES AN ODD DIVE SOUTH OR SOUTHWEST ACROSS THE PLAINS INTO A WEAKNESS IN THE RIDGE. THE ECMWF SEEMS TO KEEP THE FEATURE ASSOCIATED WITH THE STRONGER WESTERLIES ACROSS CANADA WHICH MAKES MOST SENSE. OTHERWISE...A MASSIVE RIDGE IS EXPECTED TO ENCOMPASS ALL OF THE CENTRAL AND EASTERN U.S. TO ROUND OFF THE END OF THE MONTH. SEVERAL MEMBERS OF THE GFS ENSEMBLE...AS WELL AS THE OPERATIONAL ECMWF...CENTER AN ANOMALOUS 591+ DM RIDGE OVER THE GREAT LAKES FRIDAY AND SATURDAY. A SET UP LIKE THIS WOULD NORMALLY BRING THE UPPER MIDWEST A HEAT WAVE...BUT IT IS RATHER DIFFICULT TO GET OPPRESSIVE HEAT IN LATE SEPTEMBER. TEMPS WILL STILL RUN 10-20 DEGREES ABOVE AVERAGE AND A FEW DAYS WITH HIGHS IN THE 80S APPEAR LIKELY IF THE CENTER OF THE RIDGE DOES BUILD CLOSE BY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1157 AM CDT SAT SEP 20 2014 MAIN AVIATION CONCERN WILL BE LINE OF SHRA/TSRA EXPECTED TO DROP SOUTHEAST THROUGH THE AREA FROM LATER THIS AFTERNOON INTO EARLY EVENING. STORMS WILL BE MOVING VERY QUICKLY... AROUND 45 KT OR SO... AND COULD PRODUCE SOME LOCALLY SEVERE WIND GUSTS THAT WILL NEED TO BE MONITORED FOR TAF AMENDMENTS. KMSP...OVERALL CONFIDENCE IS FAIRLY HIGH... ALTHOUGH CEILING AND VISIBILITIES COULD CERTAINLY WIND UP LOWER THAN FORECAST DURING ANY SHRA/TSRA. SOME UNCERTAINTY EXISTS WITH CHANCES FOR MVFR CEILINGS LATER TONIGHT... SO THAT WILL NEED TO BE MONITORED. /OUTLOOK FOR KMSP/ MON...VFR. WINDS W 5-10 KTS. TUE...VFR. WINDS SE 5-10 KTS. WED...VFR... MVFR POSSIBLE WITH A CHANCE OF SHRA/TSRA. WINDS S 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...BORGHOFF LONG TERM...BORGHOFF AVIATION...
Hazardous weather outlook, Sep 20, 12:07 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1207 PM CDT SAT SEP 20 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 211715- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1207 PM CDT SAT SEP 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL RACE SOUTHEAST ACROSS CENTRAL AND SOUTHERN MINNESOTA LATER THIS AFTERNOON AND INTO WESTERN WISCONSIN EARLY THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA. THE LARGEST THREAT WILL BE DAMAGING WIND...WITH A SECONDARY THREAT FOR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY NIGHT. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND 8 PM. BORGHOFF
In the hours before
Local storm report, Sep 20, 3:43 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
343 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST 4 SSW GLACIAL LAKES STA 45.49N 95.56W
09/20/2014 M52.00 MPH POPE MN MESONET
LANGHEI TOWNSHIP MN-29 MILE POST 46 MNDOT STATION MN037
&&
CARLYONLocal storm report, Sep 20, 3:48 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 2 NE BENSON 45.34N 95.58W
09/20/2014 SWIFT MN TRAINED SPOTTER
10 INCH WIDE APPLE TREE AND LARGE BRANCHES BLOWN DOWN
ALONG WITH SOME SCAFFOLDING.
&&
CARLYONLocal storm report, Sep 20, 4:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND GST 1 W HUTCHINSON 44.89N 94.40W
09/20/2014 E60 MPH MCLEOD MN AMATEUR RADIO
&&
CARLYONLocal storm report, Sep 20, 4:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL HUTCHINSON 44.89N 94.37W
09/20/2014 M0.75 INCH MCLEOD MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Sep 20, 4:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
453 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG 3 NE HUTCHINSON 44.92N 94.33W
09/20/2014 MCLEOD MN EMERGENCY MNGR
3 TO 6 INCH TREE BRANCH BROKE OFF.
&&
CARLYONLocal storm report, Sep 20, 4:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
456 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST REDWOOD FALLS AIRPORT 44.55N 95.08W
09/20/2014 M56 MPH REDWOOD MN MESONET
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 10:58 PM CDT | Special Weather Statement | MPX | Faribault, Freeborn | 47 min |
| Sep 20, 2:14 PM CDT | Special Weather Statement | MPX | Douglas, Stevens | 61 min |
| Sep 20, 2:57 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Kandiyohi, Pope, Stearns, Stevens, Swift | 48 min |
| Sep 20, 3:19 PM CDT | Special Weather Statement | MPX | Morrison, Todd | 56 min |
| Sep 20, 3:36 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Meeker, Renville, Stearns | 39 min |
| Sep 20, 4:11 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville, Wright | 49 min |
| Sep 20, 4:56 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Scott, Sibley, Wright | 49 min |
| Sep 20, 5:06 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Isanti, Kanabec, Mille Lacs, Sherburne and 1 more | 54 min |
| Sep 20, 5:08 PM CDT | Special Weather Statement | MPX | Waseca | 37 min |
| Sep 20, 5:33 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Le Sueur, Rice, Scott | 42 min |
| Sep 20, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Freeborn, Le Sueur, Nicollet, Waseca and 1 more | 49 min |
| Sep 20, 5:43 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 32 min |
| Sep 20, 6:02 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 43 min |
| Sep 20, 6:13 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 47 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.